# SDR DL757970971

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Failed
- Location: Mid Galley
- Component: 811150417
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MID GALLEY AREA HAS ODD ELECT SMELL.  FOUND MID GALLEY AFT COFFEEMAKER CAUSING SMELL.  PULLED AND COLLARED C/M APPLIED PWR TO ALL APPLIANCES IN MID GALLEY.  NO SMELL NOTED, FWD C/M TO MCO/PLAC PER MEL 25-20-01.
